# SDR DHL2002720510

- Difficulty date: October 5, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK DISCREPANCY AS FOLLOWS, GOUGE IN FUSELAGE SKIN AT B.S. 670, ABOVE STR 26R. REPAIRED IAW SRM.
